# SDR SWAA2023103003844

- Difficulty date: September 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV 2023-594390<[01] PERFORMED REPAIR LOC. FRAME ON BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV IAW EA M-22-153-01244;[02] PERFORMED REPAIR LOC. FRAME ON BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV IAW EA M-22-153-01244 .SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR LOC. FRAME ON BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV IAW EA M-22-153-01244 .SEE INDIVIDUAL SIGN OFF BELOW. COMPLETE TASK CERTIFIED
